Thursday, July 26, 2007

Oh the Pain and Agony of It All

Well I am now on the drug Maxipime. The Home Health Nurse came yesterday afternoon to help me start the first dose. After she left I noticed that I felt nauseous, dizzy, and had stomach cramps. That was when I remembered how I disliked this drug when I had it while in the hospital 2 years ago. Yesterday afternoon I managed to do the final things P. needed for supper.

Then this morning at 12:30 I woke to give myself the next dose. I was up the rest of the night with the same symptoms. They were no worse then after the dose in the afternoon. However they were enough to keep me up the rest of the night. At 3:00 AM I had to make one emergency trip to the bathroom waking poor P up. I get to stay home during the day, but she has to go to work. I felt so bad about interrupting her sleep. However this morning she told me that she went right back to sleep.

The pain and agony from the midnight dose stayed until about an hour ago. Now as I write this I see that it is time for another dose. I must say that it is experiences like this that cause me to have more patience and compassion for others. It is also times like this that I miss my friend Joe. I know I could have called him and after talking to him we would find something funny about this and had a good laugh. It is just that right now I don't feel like laughing. I guess I will post this and start the next dose.

4 Comments:

Blogger smilnsigh said...

Oh sigh.... If only there was an alternate drug...

Mari-Nanci

Thursday, July 26, 2007 at 3:33:00 PM PDT  
Blogger NEK said...

Hope you feel better. Talk with you tomorrow.

Thursday, July 26, 2007 at 6:57:00 PM PDT  
Blogger smilnsigh said...

I'm in hopes of an update here....

Hope that somehow, the meds don't keep doing the same awful things to you, as side effects.

Mari-Nanci

Saturday, July 28, 2007 at 12:36:00 PM PDT  
Blogger Jeanette said...

Hi Tippy, Sorry to hear you have been so sick and hope they can find a drug to help you. ill be back for update

Sunday, July 29, 2007 at 5:33:00 AM PDT  

Post a Comment

<< Home